# SDR USAA2013051600016

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 65522112
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 PITTING CORROSION ON RIGHT INBOARD MIDFLAP TORQUE TUBE UNDER OUTBOARD FLAP CARRAGE ARM AT WBL 183.  REPLACED MIDFLAP ASSEMBLY IAW JOB CARD.
